# SDR XN0A1348

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 43,599 hours, 21,422 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Manifold
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI NR 2 MANIFOLD FAULT AND APU MANIFOLD FAULT LIGHT ILLUM, WILL NOT RESET.  FOUND LT FLOW CONTROL VALVE LEAKING, R&R FLOW CONTROL VALVE IAW A300 AMM CHAPTER 21-51-12 OPS CKS GOOD, NO LEAKS NOTED. (CLOSED)
